Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online
Ask a Urologist   »  

Tested clear for UTI. Having burning sensation around vagina and feeling constipated. What am I suffering from?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
I have been tested for a UTI which came back clear, giving antibiotics for Cysistis but still have a burning around my lip and vagina area and having problems going to the toilet have been consitipated I think I may have piles too? Are the two linked?
Posted Fri, 30 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 1 hour later

Thank you for the query.

Your symptoms might be caused by fungal infection of your vagina as a side effect of antibiotics. It is very hard to link constipations and piles with utis/vagina.
Constipations and piles are probably separate problem. We can assume that piles can appear as a result of constipations. With piles, some bleeding can appear as well as itching around the anus. It is advisable for you to have colonoscopy performed to rule all constipations reasons out.
For vagina infection, lactobacillus vaginal suppositories should be helpful.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor